MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES EB010, VOYANT 5MM FUSION 37CM, 6/BX; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

APPLIED MEDICAL RESOURCES EB010, VOYANT 5MM FUSION 37CM, 6/BX; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number EB010
Medical Device Problem Code Mechanical Jam (2983)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/22/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event unit will not be returned to applied medical for evaluation.A follow-up report will be provided upon completion of investigation.
 
Event or Problem Description
Procedure performed: tah bso.Event description: it was used by one of our new consultants mr [] in theatre 1 doing a tah bso.The device stuck to the tissue and wouldn¿t open but there was no harm to the patient.Unfortunately the device was discarded.Additional information received via email from applied medical, 13 september: i've just been to the hospital and spoken to one of the staff members.The only clarification i received was, jaws locked in one position and they were unable to open it.It wasn't due to sticky tissues but rather a fault mechanical aspect on the handpiece.There was only one event and that's jaws locked in one position, not necessarily sticking but they couldn't pull it away from tissue.Am still waiting on the other answers as the staff weren't able to remember.They have emailed the surgeon to get more info.They have apologised for not being able to get any more details but have assured to keep me posted.Will let you know as soon as i gather more info.Patient status: no injury occured.
 
Event or Problem Description
Procedure performed: tah bso.Event description: it was used by one of our new consultants mr in theatre 1 doing a tah bso.The device stuck to the tissue and wouldn¿t open but there was no harm to the patient.Unfortunately the device was discarded.Additional information received via email from applied medical, 13 september: i've just been to the hospital and spoken to one of the staff members.The only clarification i received was, jaws locked in one position and they were unable to open it.It wasn't due to sticky tissues but rather a fault mechanical aspect on the handpiece.There was only one event and that's jaws locked in one position, not necessarily sticking but they couldn't pull it away from tissue.Am still waiting on the other answers as the staff weren't able to remember.They have emailed the surgeon to get more info.They have apologised for not being able to get any more details but have assured to keep me posted.Will let you know as soon as i gather more info.Patient status: no injury occured.
 
Additional Manufacturer Narrative
The event unit was not returned to applied medical for evaluation.As the event unit was not returned, testing was unable to be performed and the complainant's experience could not be replicated or confirmed.In the absence of the event unit, it is difficult to determine the exact root cause of the event.Applied medical will continue to monitor its vigilance system for trends and take appropriate actions, as necessary to ensure the performance and safety of its products.

Brand Name
EB010, VOYANT 5MM FUSION 37CM, 6/BX
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
MDR Report Key9104464
Report Number2027111-2019-00594
Device Sequence Number16588382
Product Code GEI
UDI-Device Identifier00607915117856
UDI-Public(01)00607915117856(17)201027(30)01(10)1354486
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K141288
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/27/2020
Device Model NumberEB010
Device Catalogue Number101462801
Device Lot Number1354486
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 08/27/2019
Supplement Date Received by Manufacturer08/27/2019
Initial Report FDA Received Date09/23/2019
Supplement Report FDA Received Date10/18/2019
Patient Sequence Number1